MathSciNet Relay Station
MathSciNet bibliographic data
MR386027 60J30 (60K25)
Bingham, N. H. Fluctuation theory in continuous time. Advances in Appl. Probability 7 (1975), no. 4, 705–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement